# SDR DL76G091311

- Difficulty date: August 5, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 52,520 hours, 7,655 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP 21-32 F/G.  REPAIRED BROKEN WIRE 28 F/G.  REPLACED FUSE IN PWR SUPPLY.  EMERGENCY LIGHTS CHECK GOOD.
